Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 119, NWS Atlanta, GA

May 24, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2024, 5:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2024, 5:40 PM EDT (21:40 UTC)
Expired
May 24, 2024, 6:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1150 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS52 KFFC 242140
SVRFFC
GAC133-211-219-221-242230-
/O.NEW.KFFC.SV.W.0119.240524T2140Z-240524T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
540 PM EDT Fri May 24 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oconee County in northeastern Georgia...
  Central Morgan County in north central Georgia...
  Northern Greene County in east central Georgia...
  Southwestern Oglethorpe County in northeastern Georgia...

* Until 630 PM EDT.

* At 539 PM EDT, a severe thunderstorm was located near Apalachee, or
  10 miles northeast of Madison, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Madison, Greensboro, Union Point, Woodville, Siloam, Maxeys,
  Stephens, Wrayswood, Greshamville, Daniel Springs, Penfield,
  Farmington, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
      3360 8299 3354 8308 3361 8347 3370 8351
      3379 8345 3380 8306 3365 8296
TIME...MOT...LOC 2139Z 274DEG 12KT 3370 8337 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
448 
WWUS52 KFFC 242200
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Fri May 24 2024

GAC219-242209-
/O.CAN.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Oconee GA-
600 PM EDT Fri May 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the county. Therefore, the warning has been cancelled for Oconee 
County.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
      3360 8300 3354 8308 3361 8344 3370 8340
      3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2159Z 274DEG 12KT 3370 8329 

$$

GAC133-211-221-242230-
/O.CON.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Morgan GA-Greene GA-Oglethorpe GA-
600 PM EDT Fri May 24 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL MORGAN...NORTHERN GREENE AND SOUTH CENTRAL
OGLETHORPE COUNTIES...

At 559 PM EDT, a severe thunderstorm was located over Wrayswood, or
10 miles northwest of Greensboro, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greensboro, Union Point, Woodville, Siloam, Maxeys, Penfield,
Wrayswood, Greshamville, and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
      3360 8300 3354 8308 3361 8344 3370 8340
      3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2159Z 274DEG 12KT 3370 8329 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
193 
WWUS52 KFFC 242229
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Fri May 24 2024

GAC133-211-221-242238-
/O.EXP.KFFC.SV.W.0119.000000T0000Z-240524T2230Z/
Morgan GA-Greene GA-Oglethorpe GA-
629 PM EDT Fri May 24 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN...NORTHERN
GREENE AND SOUTH CENTRAL OGLETHORPE COUNTIES WILL EXPIRE AT 630 PM
EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
      3360 8300 3354 8308 3361 8344 3370 8340
      3372 8334 3378 8305 3365 8296
TIME...MOT...LOC 2228Z 274DEG 12KT 3369 8319 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:43 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 24, 2:43 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Fri May 24 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 242 PM EDT Fri May 24 2024

Scattered showers and thunderstorms have developed across north
Georgia amid diurnal heating. Additional development is expected
through the afternoon as remnant boundaries as well as an MCV
associated with a decaying convective complex over northern Alabama
push into the area amid SBCAPE of 1500-2500 J/kg. The strongest
storms could produce damaging wind gusts as well as instances of
hail through this evening. Locally heavy rainfall is also possible
given PWATs over 1.5-1.7", particularly if any localized training of
storms occurs.

While some convection may linger into the evening, a general
decrease in convective coverage is expected during the overnight
hours with loss of heating. However, uncertainty increases by
Saturday morning as some CAMs (notably the HRRR) continue to
indicate the potential for an MCS to approach north Georgia. These
mesoscale features are notoriously difficult to forecast with regard
to timing and placement, so the Saturday forecast will greatly
depend on this potential.

For this forecast, chance PoPs were maintained across north GA
through the morning with a diurnal increase in PoPs into the
afternoon. However, if more widespread convection indeed does affect
the area in the morning, this could serve to lessen afternoon
development, at least across portions of north Georgia. The severe
threat would associated with any morning convective complex would
likely be fairly limited given a less-unstable environment, though a
threat for strong wind gusts can't be ruled out. Any additional
afternoon convection forming along remnant boundaries could pose a
more sustained severe threat if sufficient instability is realized
(depending on evolution of morning convection).

RW

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 242 PM EDT Fri May 24 2024

Cold front still on schedule for early next week.

Fast flow will likely remain in place across the CWA through early
next week. The mid level flow remains very conducive to strong
shortwaves/MCV/MCS features to move east within the flow through the
period. There are some slight differences within the 500mb pattern
between the NAM and GFS for Sunday. The GFS has a slightly stronger
shortwave moving across northern GA during the day, while the NAM
has some slight shortwave ridging. Will keep the highest pops along
the GA/TN/NC border and within the lower/mid chance category where
any shortwave ridging would be weakest.

A trough looks to move through the SE states later Monday into
Tuesday. This will be coincident with a frontal passage. There will
be plenty of surface instability and lapse rates will be pretty
steep. Shear looks to be marginal to decent, averaging between 35-
45kt. Do think convection could be a bit more organized as the front
moves through.

High pressure will build in behind the front for the remainder of
the week. Fairly quiet weather is expected.

NListemaa

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Fri May 24 2024

Largely VFR conditions are anticipated through the TAF period. Sct
cu in the 4-6 kft range will characterize the afternoons. Patchy
MVFR cigs are possible 13-16Z Saturday, though widespread are not
expected. Sct SHRA/TSRA are favored, mainly at ATL area and AHN
sites, through this evening. While coverage is generally expected
to lessen overnight, iso SHRA/TSRA can't be ruled out overnight.
Scattered SHRA/TSRA is more favored again by Saturday, especially
after 16-18Z. Winds outside of convection will remain W to SW at
3-7 kts.

//ATL Confidence...18Z Update...
Medium confidence on SHRA/TSRA timing and morning cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  89  67  91 /  30  30  20  30
Atlanta         68  88  69  91 /  30  40  30  20
Blairsville     61  83  62  85 /  50  40  30  40
Cartersville    66  87  67  91 /  40  40  30  20
Columbus        70  89  69  92 /  20  30  20  10
Gainesville     66  87  68  90 /  40  30  20  30
Macon           69  90  69  92 /  20  30  10  10
Rome            65  88  67  91 /  50  50  30  20
Peachtree City  67  88  67  91 /  30  30  20  20
Vidalia         71  91  71  94 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...RW
Hazardous weather outlook, May 24, 11:16 AM EDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1116 AM EDT Fri May 24 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1116 AM EDT Fri May 24 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across portions of north
Georgia today. A few storms this afternoon and evening may become
strong to severe, capable of producing gusty winds, hail,
frequent lightning, and periods of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms are expected each day from Saturday
through Tuesday, with the greatest coverage of storms generally
across north Georgia. There is the potential that a few storms
could become strong to severe during the afternoons on Saturday
and Sunday, capable of producing gusty to damaging winds, frequent
lightning, and heavy rainfall.

On Sunday night into Monday, there is a chance that strong to
severe thunderstorms could become more organized and numerous
ahead of a cold front advancing through the forecast area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 24, 3:52 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Fri May 24 2024

GAZ036>038-050-242015-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
352 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of southeastern Oconee,
southeastern Clarke, north central Greene and southwestern Oglethorpe
Counties through 415 PM EDT...

At 351 PM EDT, a strong thunderstorm was over Barnett Shoals, or near
Watkinsville, moving southeast at 10 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Watkinsville, Lexington, Winterville, Crawford, Arnoldsville, Bishop,
Maxeys, Whitehall, Athens-Clarke County, Stephens, Hutchings, Barnett
Shoals, and Dunlap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3382 8345 3397 8329 3387 8301 3373 8307
      3365 8326
TIME...MOT...LOC 1951Z 310DEG 7KT 3386 8330

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 4:08 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Fri May 24 2024

GAZ039-051-062-242030-
Taliaferro GA-Wilkes GA-Warren GA-
408 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of northwestern Warren,
east central Taliaferro and southeastern Wilkes Counties through 430
PM EDT...

At 408 PM EDT, a strong thunderstorm was over Cadley, or 10 miles
northwest of Thomson, moving east at 30 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Norwood, Camak, Cadley, Raytown, and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3365 8250 3363 8257 3364 8258 3363 8261
      3363 8262 3361 8262 3361 8265 3346 8259
      3341 8255 3344 8276 3363 8275 3365 8258
      3366 8252 3366 8249 3364 8248
TIME...MOT...LOC 2008Z 257DEG 26KT 3357 8265

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 4:12 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Fri May 24 2024

GAZ013>015-021-022-242045-
Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
412 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of northeastern
Cherokee, northern Forsyth, southwestern Lumpkin, Dawson and
southeastern Pickens Counties through 445 PM EDT...

At 411 PM EDT, a strong thunderstorm was over Reavis Mountain, or 11
miles southeast of Jasper, moving east at 15 mph.

HAZARD...Winds up to 40 mph and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Dawsonville, Ball Ground, Nelson, Free Home, Dougherty, Coal
Mountain, Hightower, Juno, Matt, Silver City, Chestatee, Oscarville,
Hollis Lathem Reservoir, Lathemtown, Ducktown, Reavis Mountain, and
McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3422 8435 3439 8442 3453 8411 3442 8399
      3423 8396
TIME...MOT...LOC 2011Z 251DEG 14KT 3434 8430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 4:29 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Fri May 24 2024

GAZ034-035-037-047-049-242100-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
429 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, north central Morgan, southeastern Gwinnett and
Walton Counties through 500 PM EDT...

At 428 PM EDT, a strong thunderstorm was over Between, or near
Monroe, moving east at 5 mph.

HAZARD...Winds up to 40 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Loganville, Statham, Walnut Grove, Bethlehem, Bostwick,
Between, Good Hope, Jersey, Bold Springs, Windsor, Nicholasville,
Youth, Pannell, Campton, and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3372 8384 3382 8395 3389 8391 3398 8360
      3386 8353 3374 8351
TIME...MOT...LOC 2028Z 263DEG 6KT 3382 8378

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 4:50 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Fri May 24 2024

GAZ034-045>047-242130-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
450 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of northeastern
Rockdale, east central DeKalb, southern Gwinnett and west central
Walton Counties through 530 PM EDT...

At 449 PM EDT, a strong thunderstorm was over Snellville, or 7 miles
south of Lawrenceville. This storm was nearly stationary.

HAZARD...Winds up to 40 mph, nickel sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Snellville, Lilburn, Loganville, Stone Mountain, Grayson, Lithonia,
Mountain Park, Big Haynes Creek Park, Rosebud, and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3376 8388 3371 8414 3387 8418 3392 8391
TIME...MOT...LOC 2049Z 156DEG 3KT 3384 8400

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 24, 5:36 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri May 24 2024

GAZ037-038-049-050-242200-
Morgan GA-Oglethorpe GA-Oconee GA-Greene GA-
536 PM EDT Fri May 24 2024

...A strong thunderstorm will impact portions of southeastern Oconee,
northeastern Morgan, northern Greene and southwestern Oglethorpe
Counties through 600 PM EDT...

At 536 PM EDT, a strong thunderstorm was near Wrayswood, or 9 miles
northeast of Madison, moving east at 20 mph.

HAZARD...Winds up to 40 mph, nickel sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Madison, Greensboro, Union Point, Woodville, Siloam, Maxeys,
Penfield, Wrayswood, Greshamville, Farmington, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3361 8347 3379 8344 3379 8305 3365 8298
      3352 8309
TIME...MOT...LOC 2136Z 278DEG 18KT 3369 8337

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 1:52 PM EDTSpecial Weather StatementFFCWalker23 min
May 24, 2:01 PM EDTSpecial Weather StatementFFCCatoosa29 min
May 24, 2:34 PM EDTSpecial Weather StatementFFCJefferson26 min
May 24, 2:57 PM EDTSpecial Weather StatementFFCBartow33 min
May 24, 3:18 PM EDTSpecial Weather StatementFFCCobb27 min
May 24, 3:22 PM EDTSpecial Weather StatementFFCEmanuel23 min
May 24, 3:31 PM EDTSpecial Weather StatementFFCGordon29 min
May 24, 3:37 PM EDTSpecial Weather StatementFFCPickens23 min
May 24, 3:52 PM EDTSpecial Weather StatementFFCOglethorpe23 min
May 24, 4:08 PM EDTSpecial Weather StatementFFCWarren22 min
May 24, 4:12 PM EDTSpecial Weather StatementFFCDawson33 min
May 24, 4:21 PM EDTSevere Thunderstorm WarningFFCWarren, Wilkes39 min
May 24, 4:29 PM EDTSpecial Weather StatementFFCWalton31 min
May 24, 4:50 PM EDTSpecial Weather StatementFFCGwinnett40 min
May 24, 5:36 PM EDTSpecial Weather StatementFFCGreene24 min
May 24, 6:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
May 24, 6:19 PM EDTSpecial Weather StatementFFCWilkes26 min
May 24, 6:24 PM EDTSpecial Weather StatementFFCWarren36 min
May 24, 6:33 PM EDTSpecial Weather StatementFFCCarroll27 min
May 24, 6:48 PM EDTSpecial Weather StatementFFCWarren27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.